Inequalities for lattice constrained planar convex sets.

Hillock, Poh Wah and Scott, Paul R. (2002) Inequalities for lattice constrained planar convex sets.. Journal of Inequalities in Pure and Applied Mathematics, 3 2: 23.1-23.20.

Author Hillock, Poh Wah
Scott, Paul R.
Title Inequalities for lattice constrained planar convex sets.
Journal name Journal of Inequalities in Pure and Applied Mathematics
ISSN 1443-5756
Publication date 2002
Year available 2002
Sub-type Article (original research)
Volume 3
Issue 2
Start page 23.1
End page 23.20
Total pages 20
Place of publication Melbourne, VIC Australia
Publisher Victoria University, School of Computer Sciences and Mathematics
Collection year 2003
Language eng
Formatted abstract
Every convex set in the plane gives rise to geometric functionals such as the area, perimeter, diameter, width, inradius and circumradius. In this paper, we prove new inequalities involving these geometric functionals for planar convex sets containing zero or one interior lattice point. We also conjecture two results concerning sets containing one interior lattice point. Finally, we summarize known inequalities for sets containing zero or one interior lattice point
Keyword Planar Convex Set
Lattice
Lattice Point Enumerator
Lattice Point Free
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 20 Jun 2013, 12:09:18 EST by Kay Mackie on behalf of School of Mathematics & Physics